MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. PORTEX® UNIPERC® ADJUSTABLE FLANGE EXTENDED-LENGTH TRACHEOSTOMY TUBE; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)

SMITHS MEDICAL ASD, INC. PORTEX® UNIPERC® ADJUSTABLE FLANGE EXTENDED-LENGTH TRACHEOSTOMY TUBE; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Catalog Number 100/897/080
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code Death (1802)
Type of Reportable Event Death
Additional Manufacturer Narrative
Customer has not returned the device to the manufacturer for device evaluation.If the device becomes available and is returned and evaluated, the manufacturer will file a follow-up report detailing the results of the evaluation.
 
Event or Problem Description
It was reported that during movement of the patient, a portex® uniperc® adjustable flange extended-length tracheostomy tube moved out of the trachea.The patient required resuscitation, and eventually expired.Additional information regarding the event was requested, however, the reporter stated that no further information was available.

Brand Name
PORTEX® UNIPERC® ADJUSTABLE FLANGE EXTENDED-LENGTH TRACHEOSTOMY TUBE
Common Device Name
TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
MDR Report Key6641101
Report Number3012307300-2017-01260
Device Sequence Number663148
Product Code BTO
UDI-Device Identifier15019315060441
UDI-Public15019315060441
Combination Product (Y/N)N
Initial Reporter CountryFI
PMA/510(K) Number
K083031
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/14/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number100/897/080
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/31/2017
Initial Report FDA Received Date06/14/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;